# SDR UPS07850172

- Difficulty date: July 3, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1740 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON EXTERIOR FUSE SKIN AT STA 1740 L19R.  CUT OUT DAMAGED AREA ON FUSELAGE SKIN AT STA 1740 L19R IAW SRM 53-02-01 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER, AND FILLER AT STA 1740 L19R IAW SRM 53-02-01 FIG 7.
